# SDR JR2R2011052400220

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,510 hours, 15,670 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: CN6244230204
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BT NR 2 ENGINE UPPER AFT IS CRACKED AND BENT.  FABBED NEW PANEL 443BT IAW CRJ 900 SRM 51-24-16 AND 51-24-36.
